# SDR ASOA2014041710378

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 37,950 hours, 34,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LIGHTED FLOOR LEVEL EXIT SIGN DAMAGED.   R & R SIGN IAW AMM 33-51-10.  SYS OPS CHECKED GOOD. NO FURTHER ACTION.
